Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 452576, 4 pages
Research Article

Application of Lie Symmetry Analysis and Simplest Equation Method for Finding Exact Solutions of Boussinesq Equations

1Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran
2International Institute for Symmetry Analysis and Mathematical Modeling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 18 May 2013; Revised 28 June 2013; Accepted 8 July 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Emrullah Yasar, Sait San, and Yesim Saglam Ozkan, “Nonlinear self adjointness, conservation laws and exact solutions of ill-posed Boussinesq equation,” Open Physics, vol. 14, no. 1, pp. 37–43, 2016. View at Publisher · View at Google Scholar
  • K. Hosseini, Z. Ayati, and R. Ansari, “New exact solutions of the Tzitzéica type equations arising in nonlinear optics using a modified version of the improved $$\tan \left( {\varPhi \left( \xi \right)/2} \right)$$ tan Φ ξ / 2 -expansion method,” Optical and Quantum Electronics, vol. 49, no. 8, 2017. View at Publisher · View at Google Scholar